On the structure of certain po-semigroups.
Semigroup forum, Tome 44 (1992) no. 1, pp. 213-220
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
existence, structure, minimal ideal, partially ordered sets, complete semilattice, po-semigroup, minimal idempotents
@article{SF_1992__44_1_135144,
author = {S.D. Hippisley-Cox},
title = {On the structure of certain po-semigroups.},
journal = {Semigroup forum},
pages = {213--220},
year = {1992},
volume = {44},
number = {1},
zbl = {0759.22006},
url = {http://geodesic.mathdoc.fr/item/SF_1992__44_1_135144/}
}
S.D. Hippisley-Cox. On the structure of certain po-semigroups.. Semigroup forum, Tome 44 (1992) no. 1, pp. 213-220. http://geodesic.mathdoc.fr/item/SF_1992__44_1_135144/